Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 850871, 10 pages
http://dx.doi.org/10.1155/2012/850871
Research Article

Multiple Positive Solutions for Nonlinear Semipositone Fractional Differential Equations

1Department of Mathematics, Xi'an Jiaotong University, Shaanxi, Xi'an 710049, China
2Department of Mathematics, Lanzhou Jiaotong University, Lanzhou, Gansu 730070, China

Received 22 September 2011; Accepted 13 December 2011

Academic Editor: Chuanxi Qian

Copyright © 2012 Wen-Xue Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wen-Xue Zhou, Ji-Gen Peng, and Yan-Dong Chu, “Multiple Positive Solutions for Nonlinear Semipositone Fractional Differential Equations,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 850871, 10 pages, 2012. https://doi.org/10.1155/2012/850871.